| Model Number |
300-01-13 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 320-38-00 - equinoxe reverse 38mm humeral liner +0, 320-10-00 - equinoxe reverse tray adapter plate tray +0, 320-01-38 - equinoxe reverse 38mm glenosphere.No information provided in the following section(s).
Event or Problem Description
As reported, approximately 4.5 years post op the initial tsa, this (b)(6) female patient was revised due a midshaft humeral fracture.Revised to long stem humerus and orif of periprosthetic humeral fracture.Reason for revision was not reported.Description information of adverse event is not available.The case report form indicates this event is unlikely related to devices or procedure.This event report was received through clinical data collection activities.Devices will not be retuning.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was patient conditions.